CSpace  > 应用数学研究所
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises
Dong, Zhao1; Xiong, Jie2; Zhai, Jianliang3; Zhang, Tusheng4
2017
Source PublicationJOURNAL OF FUNCTIONAL ANALYSIS
ISSN0022-1236
Volume272Issue:1Pages:227-254
AbstractIn this paper, we establish a moderate deviation principle for two-dimensional stochastic Navier-Stokes equations driven by multiplicative Levy noises. The weak convergence method introduced by Budhiraja, Dupuis and Ganguly in [3] plays a key role. (C) 2016 Elsevier Inc. All rights reserved.
KeywordModerate deviation principles Stochastic Navier-Stokes equations Poisson random measures Tightness
DOI10.1016/j.jfa.2016.10.012
Language英语
Funding ProjectKey Laboratory of Random Complex Structures and Data Science, Chinese Academy of Sciences ; NSFC[11271356] ; NSFC[11371041] ; NSFC[11431014] ; NSFC[11401557] ; Key Research Program of Frontier Sciences, CAS[QYZDB-SSW-SYS009] ; Macao Science and Technology Fund FDCT[076/2012/A3] ; Multi-Year Research Grants of the University of Macau[MYRG2014-00015-FST] ; Multi-Year Research Grants of the University of Macau[MYRG2014-00034-FST]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000388066000006
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24124
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Macau, Fac Sci & Technol, Dept Math, Taipa, Macau, Peoples R China
3.Univ Sci & Technol China, Chinese Acad Sci, Sch Math Sci, Wu Wen Tsun Key Lab Math, Hefei 230026, Peoples R China
4.Univ Manchester, Sch Math, Oxford Rd, Manchester M13 9PL, Lancs, England
Recommended Citation
GB/T 7714
Dong, Zhao,Xiong, Jie,Zhai, Jianliang,et al. A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises[J]. JOURNAL OF FUNCTIONAL ANALYSIS,2017,272(1):227-254.
APA Dong, Zhao,Xiong, Jie,Zhai, Jianliang,&Zhang, Tusheng.(2017).A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises.JOURNAL OF FUNCTIONAL ANALYSIS,272(1),227-254.
MLA Dong, Zhao,et al."A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises".JOURNAL OF FUNCTIONAL ANALYSIS 272.1(2017):227-254.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Xiong, Jie]'s Articles
[Zhai, Jianliang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Xiong, Jie]'s Articles
[Zhai, Jianliang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Xiong, Jie]'s Articles
[Zhai, Jianliang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.